# SDR DXTA2010121904365

- Difficulty date: December 16, 2010
- Submitted: December 19, 2010
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000
- Aircraft serial: 54
- Aircraft time: 4,501 hours, 2,583 cycles
- Engine: Pwc PW308C
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400133804L
- Part serial: 060438738
- Condition: Odor
- Location: Galley
- Part time: 52 hours, 28 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE F/A WAS USING THE MICRO-WAVE WHEN SHE SMELLED SMOKE AND SAW SMOKE COMING FROM BEHIND THE MICRO-WAVE. WHEN PULLING OUT THE TRASH BIN THERE WAS ALSO A DEFINITE ODOR OF SMOKE.  VERIFIED SOURCE OF SMOKE IN CABIN, ORIGINATED FROM WIRING INSIDE MICROWAVE UNIT. R & R MICROWAVE UNIT AND PERFORMED OPS CHECKS IAW MM  25-924 AND MM 25-33-03. OPS CHECKED GOOD.
